Finally getting over the stomach bug. I did however slip and take a half of a percoset. I am tapering still from Ultram but I'll tell ya the stomach bug whooped my butt. sosad nice to see you are back. Minnie missed ya, I hope all is well. I guess I'm gonna read some posts because I haven't been around much the lat couple of days. Hope you are all doing well.
Soon you will be and just think about all of the progress you have made while tapering! You are a lot farther down the road than most! Some people don't even realize they are addicts. Also, it is very smart to taper off of ultram. I have heard it is very different from vic/oxy/perc, etc. So be proud!
I have been thinking about you - and I think that you are doing so great - it is amazing that you have been able to continue tapering with w/d AND stomach flu. I don't believe half a Percacet will make any difference, especially since they are not the kind of pills that you are tapering from, so I wouldn't worry about it.
I am continuing my on/off taper (not impressive, I know, but better than nothing...), but I have gathered all the things from the Thomas recipe - even xanax - so I am ready to taper seriously next week and then quit, when I have time off. I'm really hoping that the support from this forum will help me be strong.
Singha, I hope you feel better today, you are so close now, and good luck with the last part of the taper.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.